Pfizer Recalls a Type of Children's Liquid Advil

Share this content:
Pfizer Recalls a Type of Children's Liquid Advil
Pfizer Recalls a Type of Children's Liquid Advil

WEDNESDAY, Aug. 29, 2018 (HealthDay News) -- One lot of 4-ounce bottles of Children's Advil Suspension Bubble Gum Flavored is being recalled because a packaging problem could lead to an overdose, Pfizer Consumer Healthcare says.

The dosage cup is marked in teaspoons while the dosage instructions on the label use milliliters, the company explained. Common symptoms associated with ibuprofen overdose include nausea, vomiting, headache, drowsiness, blurred vision, and dizziness.

The recalled lot is R51129 and was distributed nationwide in the United States from May 2018 through June 2018.

Consumers should contact their health care provider if they have experienced any problems that may be related to this drug product, Pfizer said. For more information, consumers can call 1-800-882-3845, Mon-Fri, 9 a.m. to 5 p.m. EST.

Pfizer Statement

Share this content:

is free, fast, and customized just for you!




Already a member?

Sign In Now »

Drug Lookup

Browse drugs by: BrandGenericDisease

More in Home

Phone-Based Intervention Aids Rheumatoid Arthritis Care

Phone-Based Intervention Aids Rheumatoid Arthritis Care

Educational phone calls with nurses promote shared decision making in care

Early PT Linked to Less Opioid Use in Musculoskeletal Pain

Early PT Linked to Less Opioid Use in ...

For opioid-naive patients, early physical therapy tied to less opioid use in shoulder, neck, knee, back pain

Emotional Stress of Holidays Can Trigger Heart Attacks

Emotional Stress of Holidays Can Trigger Heart Attacks

Higher risk seen on Christmas Eve, particularly in older adults with diabetes, heart disease

is free, fast, and customized just for you!




Already a member?

Sign In Now »